MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HUMIDIFICATION CHAMBER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HUMIDIFICATION CHAMBER
Model Number MR210
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility that a mr210 humidification chamber was leaking water after 2 days of use.The healthcare facility identified a crack in the chamber.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).The subject mr210 humidification chamber has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Correction: section d1: brand name updated to fisher & paykel healthcare.Method: the subject mr210 humidification chamber was returned to f&p healthcare in new zealand, where it was visually inspected.Results: visual inspection of the returned device confirmed a horizontal crack near the base flange.Conclusion: the cause of the reported water leak is due to the crack near the base flange.The humidification chamber was most likely exposed to an external mechanical stress.We are unable to confirm the source of the external mechanical stress.Every mr210 chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The user instructions that accompany the mr210 humidification chamber state the following: "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." "do not use the chamber if the seals are not intact when received." "in the event of the chamber leaking, switch the humidifier off and replace the chamber." "ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
HUMIDIFICATION CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key19848602
Report Number9611451-2024-00545
Device Sequence Number15053379
Product Code BTT
UDI-Device Identifier09420012401489
UDI-Public(01)09420012401489(10)2102337488(11)220907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K913368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR210
Device Catalogue NumberMR210
Device Lot Number2102337488
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date07/28/2024
Supplement Report FDA Received Date09/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown